# SDR DALA2014080504455

- Difficulty date: August 3, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STABILIZER LT INBD HINGE PLATE LUG HOLE.  AT VERTICAL STABILIZER, SM, CORROSION WAS ATTENDED IAW SRM 55-02, FIG 28 HOLE HINGE LT INB ID 1.3755 THEREFORE ITS WITHIN LIMITS IAW SRM 55-02, FIG 28.
